# SDR DALA2021082505012

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,022 hours, 29,906 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DAMAGE UPPER HINGE ON L1 DOOR SUPPORT ARM AND LOWER. CORRECTIVE ACTION: REPAIRED PER A320 SRM 52-11-11. MULTIPLE LOGS WRITTEN FOR SAME INCIDENT. (1923367)
